American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.61) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] J. D. Lambert. Linear multistep methods with mildly varying coefficients . Math. Comp. 24 (1970) 81-93. MR 0280010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. R. Gourlay. A note on trapezoidal methods for the solution of initial value problems . Math. Comp. 24 (1970) 629-633. MR 0275680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] H. Brunner. Marginal stability and stabilization in the numerical integration of ordinary differential equations . Math. Comp. 24 (1970) 635-646. MR 0273821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James Case. A note on the stability of predictor-corrector techniques . Math. Comp. 23 (1969) 741-749. MR 0263247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] L. F. Shampine and H. A. Watts. Block implicit one-step methods . Math. Comp. 23 (1969) 731-740. MR 0264854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. J. Cooper. Interpolation and quadrature methods for ordinary differential equations . Math. Comp. 22 (1968) 69-76. MR 0224289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. W. Klopfenstein and R. S. Millman. Numerical stability of a one-evaluation predictor-corrector algorithm for numerical solution of ordinary differential equations . Math. Comp. 22 (1968) 557-564. MR 0226865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Fred T. Krogh. A note on the effect of conditionally stable correctors . Math. Comp. 21 (1967) 717-719. MR 0224291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. J. Cooper. A class of single-step methods for systems of nonlinear differential equations . Math. Comp. 21 (1967) 597-610. MR 0223103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. D. Murphy. Numerical analysis of boundary-layer problems in ordinary differential equations . Math. Comp. 21 (1967) 583-596. MR 0225496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Willard L. Miranker and Werner Liniger. Parallel methods for the numerical integration of ordinary differential equations . Math. Comp. 21 (1967) 303-320. MR 0223106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. R. Osborne. Minimising truncation error in finite difference approximations to ordinary differential equations . Math. Comp. 21 (1967) 133-145. MR 0223107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] C. W. Gear. The numerical integration of ordinary differential equations . Math. Comp. 21 (1967) 146-156. MR 0225494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. R. Lewis and E. F. Stovall. Comments on a floating-point version of Nordsieck's scheme for the numerical integration of differential equations . Math. Comp. 21 (1967) 157-161. MR 0226866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. C. Butcher. On the convergence of numerical solutions to ordinary differential equations . Math. Comp. 20 (1966) 1-10. MR 0189251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Charles E. Treanor. A method for the numerical integration of coupled first-order differential equations with greatly different time constants . Math. Comp. 20 (1966) 39-45. MR 0192664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. D. Lambert and B. Shaw. A method for the numerical solution of $y\sp{'} =f(x,\,y)$ based on a self-adjusting non-polynomial interpolant . Math. Comp. 20 (1966) 11-20. MR 0189252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] F. G. Lether. The use of Richardson extrapolation in one-step methods with variable step size . Math. Comp. 20 (1966) 379-385. MR 0203948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David J. Fyfe. Economical evaluation of Runge-Kutta formulae . Math. Comp. 20 (1966) 392-398. MR 0202317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John D. Lambert and Brian Shaw. On the numcerical solution of $y\sp{'} =f(x,\,y)$ by a class of formulae based on rational approximation . Math. Comp. 19 (1965) 456-462. MR 0179947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] W. E. Simon. Numerical technique for solution and error estimate for the initial value problem . Math. Comp. 19 (1965) 387-393. MR 0179951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Joel N. Franklin. Difference methods for stochastic ordinary differential equations . Math. Comp. 19 (1965) 552-561. MR 0193340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] W. H. Witty. A new method of numerical integration of differential equations . Math. Comp. 18 (1964) 497-500. MR 0165696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Wyman Fair. Pad\'e approximation to the solution of the Ricatti equation . Math. Comp. 18 (1964) 627-634. MR 0169380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. C. Butcher. Implicit Runge-Kutta processes . Math. Comp. 18 (1964) 50-64. MR 0159424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. T. Day. A Gaussian quadrature method for the numerical solution of the characteristic intitial value problem $u\sb{xy}=f(x,\,y,\,u)$ . Math. Comp. 17 (1963) 438-441. MR 0158552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] E. K. Blum. A modification of the Runge-Kutta fourth-order method . Math. Comp. 16 (1962) 176-187. MR 0145661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Arnold Nordsieck. On numerical integration of ordinary differential equations . Math. Comp. 16 (1962) 22-49. MR 0136519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1